# SDR ASAA2013021293869

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,597 hours, 6,824 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Pitot Heat
- Part time: 22,597 hours, 6,824 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON WINDOW, PITOT HEAT MODULE OVERHEAT LIGHT REMAINS ON FOR LT FWD AND RT SIDE WINDOWS.   RESET SIX PACK AFTER TRYING SYS TEST AND EVERYTHING WENT TO NORMAL OPERATION.  TRIED TO GET SYS TO FAIL AGAIN BUT IT WOULDNT FAIL.  GROUND FUNCTIONAL GOOD IAW AMM 30-41-00-710-801, AMM 30-41-11-710-801, INSTALL DONE IAW AMM 30-41-41.
